# SDR 03291648

- Difficulty date: October 18, 2003
- Submitted: October 21, 2003
- Operation: Air carrier
- Aircraft: N648BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7406
- Aircraft time: 8,729 hours, 7,395 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION THE FOWARD EMERGENCY LIGHT WAS FOUND INOPERATIVE.  MAINTENANCE PERSONNEL REMOVED AND REPLACED THE EMERGENCY LIGHT BULB.  A SATISFACTORY OPERATIONAL CHECK WAS PERFORMED AND AIRCRAFT WAS RELEASED FOR CONTINUED SERVICE.
